# SDR IPXA2021042968771

- Difficulty date: April 4, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FAIRING 475AL TE PANEL IB ATTACH FLANGE HAS (1) PREVIOUS WELD CACKED AT FASTENER HOLEREPAIRED IAW SREO A300-5450-21297
